Some New Families of Finite Elements for the Stokes Equations.
Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 827-838
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1989__56_2-3_133430,
author = {Rolf Stenberg},
title = {Some {New} {Families} of {Finite} {Elements} for the {Stokes} {Equations.}},
journal = {Numerische Mathematik},
pages = {827--838},
year = {1989},
volume = {56},
number = {2-3},
zbl = {0708.76088},
url = {http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133430/}
}
Rolf Stenberg. Some New Families of Finite Elements for the Stokes Equations.. Numerische Mathematik, Tome 56 (1989) no. 2-3, pp. 827-838. http://geodesic.mathdoc.fr/item/NUMA_1989__56_2-3_133430/